Hostname: page-component-6b989bf9dc-wj8jn Total loading time: 0 Render date: 2024-04-13T05:32:39.712Z Has data issue: false hasContentIssue false

Majorations Explicites Pour le Nombre de Diviseurs de N

Published online by Cambridge University Press:  20 November 2018

J. L. Nicolas
Affiliation:
Département de Mathématiques, Université De Limoges123 Avenue Albert Thomas 87060 Limoges Cedex., (France)
G. Robin
Affiliation:
Département de Mathématiques, Université De Limoges123 Avenue Albert Thomas 87060 Limoges Cedex., (France)
Rights & Permissions [Opens in a new window]

Abstract

Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

Let

It is proved that the function f reaches its maximum for n = 6 983 776 800, and that maxn≥2f(n) = 1.5379. The proof deals with superior highly composite numbers introduced by Ramanujan.

Keywords

Type
Research Article
Copyright
Copyright © Canadian Mathematical Society 1983

References

[Erd 1] Erdös, P. On highly composite numbers, J. London Math. Soc, t. 19 (1944), 130-133.Google Scholar
[Erd 2] Erdös, P. et Nicolas, J. L., Répartition des nombres superabondants, Bull. Soc. Math. France, t. 103 (1975), 65-90.Google Scholar
[Han] Hanson, D., On the product of the primes, Canad. Math. Bull., t. 15 (1972) 33-37.Google Scholar
[Har] Hardy, G. H. and Wright, E. M., An introduction to the theory of numbers, 4th edition. Oxford, The Clarendon Press, 1960.Google Scholar
[Nic 1] Nicolas, J. L., Répartition des nombres hautement composés de Ramanujan, Canad. J. of Math., t. 23 (1971) 116-130.Google Scholar
[Nic 2] Nicolas, J. L..–Algorithmes d'optimisation en nombres entiers, Astérisque 38–39 (1976), 169-182.Google Scholar
[Ram] Ramanujan, S., Highly composite numbers, Proc. London Math. Soc, Série 2, t. 14 (1915) 347–400; and Collected papers. Cambridge, at the University Press, 1927, p. 78-128.Google Scholar
[Rob 1]Robin, G.,–Estimation de la fonction de Tchebychef θ sur le kième nombre premier et grandes valeurs de la fonction ω(n), nombre de diviseurs premiers de n, A paraître dans Acta Arithmetica, Vol. 42, n∘4.Google Scholar
[Rob 2] Robin, G., Méthodes d'optimisation pour un problème de théorie des nombres ? para?tre dans R.A.I.R.O. (Informatique théorique).Google Scholar
[Wig] Wigert, S., Sur l"ordre de grandeur du nombre des diviseurs dun entier. Arkiv for matematik, astronomi och fysik, Bd 3, n∘18, 9S; 1906–1907.Google Scholar